# SDR ASAA2018112327078

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,753 hours, 11,246 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE NR 17 ON NR 1 ENGINE HAVE LEADING EDGE TIP CURL. GROUNDED - YES. REMOVED AND REPLACED ON NR 1 ENG BLADE NR 17 AND IT'S OPPOSITE PAIR REF T/C 78472010.
